# SDR DALA2024100709746

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 28,906 hours, 11,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0593987) PASSENGER COMPARTMENT FLOOR STRUCTURE, STA. 1039, LBL 1, WL 208 ANGLE CORRORED. REMOVED AND REPLACED FLOOR SUPPORT STA 1039, LBL 1, WL 208. PER B737-900 SRM. 51-40-02-0G AND DWG# 147A5116.
